# SDR ASAA2019040538890

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,775 hours, 12,869 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 369C
- Condition: Failed
- Location: Lt Acm
- Part time: 45,533 hours, 16,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, CONT CAB ZONE TEMP LIGHT DISPLAYED ON MASTER RECALL. RESET WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED FLT DECK TRIM AIR MODULATING VALVE REF B737-800 AMM 21-61-21. 1 MIG-51A INSTL AND REMOVED OPS AND LEAK CK GOOD. PERFORMED CABIN TEMP CONT. AND INDICATION OPERATIONAL TEST REF AMM 21-61-00. OPS CKS GOOD.
